# SDR A6WA202101137522

- Difficulty date: January 10, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,934 hours, 37,754 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE CREW SELECTED FLAPS OUT OF ZERO THEY RECEIVED FLAP FAIL CAUTION MESSAGE.  THE CREW COMPLIED WITH THEIR QRH AND PERFORMED A FLAP ZERO LANDING.  THE CREW STATED THEY HAD A  SMOOTH LANDING.  MESSAGE WAS RESET AND A/C WAS FERRIED TO MKE FOR REPAIR.  AIRCRAFT REMOVED FROM SERVICE.  MX IN PROGRESS.
